# SDR 0501679617

- Difficulty date: November 21, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N617NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47235
- Aircraft time: 73,867 hours, 66,130 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CRACK IN AFT LOWER CORNER OF FORWARD SERVICE DOOR FRAME.  REPAIRED PER EA 96-204718.
